Recent trends in the theory of boundary value problems for ordinary differential equations.

Roberto Conti

Bollettino dell'Unione Matematica Italiana (1967)

  • Volume: 22, Issue: 2, page 135-178
  • ISSN: 0392-4041

How to cite

top

Conti, Roberto. "Recent trends in the theory of boundary value problems for ordinary differential equations.." Bollettino dell'Unione Matematica Italiana 22.2 (1967): 135-178. <http://eudml.org/doc/195910>.

@article{Conti1967,
author = {Conti, Roberto},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {ordinary differential equations},
language = {eng},
month = {6},
number = {2},
pages = {135-178},
publisher = {Zanichelli},
title = {Recent trends in the theory of boundary value problems for ordinary differential equations.},
url = {http://eudml.org/doc/195910},
volume = {22},
year = {1967},
}

TY - JOUR
AU - Conti, Roberto
TI - Recent trends in the theory of boundary value problems for ordinary differential equations.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1967/6//
PB - Zanichelli
VL - 22
IS - 2
SP - 135
EP - 178
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/195910
ER -

References

top
  1. ANTOSIEWICZ, H. A. [1] Pacific J. Math., 17 (1966), 191-197; Zbl0138.32902MR197842
  2. ANTOSIEWICZ, H. A. [2] Ann. di Mat. pura ed appl., (4) 74 (1966), 61-64; Zbl0151.20602MR205127
  3. AVRAMESCU, C. [1] Bull. Inst. Polit. Iasi, XI(XV) (1965), 35-42; Zbl0166.35502
  4. BARBALAT, I. - HALANAY, A. [1] Revue de Math. pures et appl., 3 (1958), 395-411; Zbl0088.29504
  5. BIANCHINI, R. M. [1] Due criteri di unicità e convergensa del metodo di Picard per equasioni differenziali ordinarie, to appear in the Boll. U.M.I.; Zbl0189.37004MR229881
  6. BIELECKI, A. [1] Bull. Acad. Pol. Sci., Cl. III, 4 (1956), 261-264; Zbl0070.08103MR82073
  7. BRADLEY, J. S. [1] Michigan Math. J., 13 (1966), 97-108; Zbl0146.32102MR190420
  8. BRAUER, F. [1] The use of comparison theorems for ordinary differential equations, Proc. of a NATO Advanced Study Inst. on «Stability problems of solutions of differential equations», Padua, Sept. 6-18, 1965, 29-50; Ediz. Oderisi, Gubbio, 1966; 
  9. CILIBERTO, C. [1] Rend. Accad. Sci. Fis. Mat. Soc. Naz. Sci. Lett. Arti, Napoli (IV) 28 (1981), 187-198; Zbl0111.27802MR157026
  10. CODDINGTON, E. A. - LEVINSON, N. [1] Theory of ordinary differential equations, McGraw Hill Book Co., 1955; Zbl0064.33002
  11. COLE, R. H. [1] Trans. A.M.S., 111 (1964), 521-550; Zbl0151.11101MR159979
  12. COLES, W . J. [1] Proc. A.M.S., 14 (1963), 956-960; Zbl0129.06304MR160959
  13. CONTI, R. [1] Ann. di Mat. pura ed appl., (4) 35 (1953), 155-182; Zbl0051.32403MR60688
  14. CONTI, R. [2] Boll. U.M.I., (3) 8 (1953), 153-159; Zbl0050.31601MR60689
  15. CONTI, R. [3] Boll. U.M.I., (3) 11 (1956), 344-349; Zbl0071.30601MR80829
  16. CONTI, R. [4] Boll. U.M.I., (3) 11 (1956), 510-514; Zbl0072.30403MR83628
  17. CONTI, R. [5] Ann. di Mat. pura ed appl., (4) 46 (1958), 109-130; Zbl0087.29301MR105525
  18. CONTI, R. [6] Atti Acc. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat., (8) 26 (1959), 636-640; Zbl0093.27901MR110847
  19. CONTI, R. [7] Math. Nachr, 23 (1961), 161-178; Zbl0107.28803MR138818
  20. CONTI, R. [8] Ann. di Mat. pura ed appl., (4) 57 (1962), 49-62; Zbl0105.29402MR141841
  21. CONTI, R. [9] On non linear boundary value type problems, RIAS TR64-12, Baltimore, June 1964; 
  22. COPPEL, W. A. [1] Stability and asymptotic behavior of differential equations, Heath Math. Monographs, Boston, 1965; Zbl0154.09301MR190463
  23. CORDUNEANU, C. [1] Analele Stiint. Univ. Al. I. Cuza, Iasi, IV (1958), 45-52; Zbl0083.30901MR103306
  24. CORDUNEANU, C. [2] Analele Stiint Univ. Al. I. Cuza, Iasi, V (1959), 33-36; Zbl0099.07003MR114957
  25. CORDUNEANU, C. [3] Analele Stiint. Univ. Al. I. Cuza, Iasi, VI (1960), 257-260; Zbl0099.07004MR124594
  26. CORDUNEANU, C. [4] Ann. di Mat. pura ed appl, (4) 67 (1965), 349-363; Zbl0151.16801MR182849
  27. CRONIN, J. [1] Fixed points and topological degree in nonlinear analysis; A.M.S. Math. Surveys11, Providence, 1964; Zbl0117.34803MR164101
  28. EHRMANN, H. [1] Arch. for Rat. Mech. & Anal., 7 (1961), 349-358; Zbl0099.10601MR118930
  29. EHRMANN, H. [2] Z.A.M.M., 41 (1961), T16-T19; 
  30. EHRMANN, H. [3] III Konferenz über nichtlineare Schwingungen, Akad. Verlag, Berlin, 1965, Teil I, 157-167; Zbl0219.34024MR199455
  31. ESHUKOV, L. N. [1] Uspehi Mat Nauk, XII 3(75) (1957), 313-319; 
  32. ESHUKOV, L. N. [2] Uspehi Mat. Nauk, XIII 3(81) (1958), 191-196; Zbl0131.31105
  33. FILIPPOV, A. F. [1] Uspehi Mat. Nauk, XIV 6(90) (1959), 197-201; Zbl0089.29101
  34. FILIPPOV, A. F. [2] Vestnik Moskovskogo Universiteta, N° 2, (1963), 33-36; Zbl0128.07903
  35. GARNER, J . B . [1] Amer. Math. Monthly, 69 (1962), 47-50; 
  36. GARNER, J . B . [2] Amer. Math. Monthly, 70 (1963), 850-852; Zbl0117.06001MR1532313
  37. GARNER, J. B. [3] Amer. Math. Monthly, 73 (1966), 614-616; Zbl0142.06103MR201716
  38. GARNER, J. B. - BURTON, L. P. [1] Proc. A.M. S., 12 (1961), 100-106; Zbl0099.06802
  39. GONNELLI, A. [1] Un teorema di esistenza per un problema di tipo interface, to appear in Le Matematiche, Catania; Zbl0164.39302MR240380
  40. HARTMAN, P. [1] Ordinary differential equations, J. Wiley & Sons, 1964; Zbl0125.32102MR171038
  41. HARTMAN, P. - ONUCHIC, N. [1] Pacific J. Math., 13 (1963), 1193-1207; Zbl0188.46102
  42. HAYASHI, K. [1] Mem. Coll. Sci. Univ. Kyoto, Ser. A; 28 (1953, 19-25; Zbl0052.31603MR60086
  43. HILT, S. N. [1] An existence theorem for non linear differential Systems, to appear in Ann. di Mat. pura ed appl. Zbl0162.10902MR224897
  44. HOKRYAKOV, A . JA. [1] Diff. Uravnenia, 2 (1966), 371-381; 
  45. JONES, W. R. [1] J. Diff. Equations, 3 (1967), 191-202; Zbl0155.41102MR206388
  46. KRALL, A. M. [1] Michigan Math. J., 12 (1965), 247-255; Zbl0142.06202MR176143
  47. LASOTA, A. [1] Ann. Pol. Math., 18 (1966), 65-77; Zbl0139.09201MR194640
  48. LASOTA, A. - OLECH, C. [1] Ann. Pol. Math., 18 (1966), 131-139; Zbl0144.10301
  49. LASOTA, A. - OPIAL, Z. [1] Ann. Pol. Math., 16 (1964), 69-94; Zbl0142.35303
  50. LASOTA, A. - OPIAL, Z. [2] Bull. Acad. Pol. Sci., Sér. Sci. Math. Astr. Phys., 12 (1965), 715-718. Zbl0151.10702
  51. LASOTA, A. - OPIAL, Z. [3] III Konferenz über nichtlineare Schwingungen, Akad. Verlag, Berlin, 1965, Teil I, 186-189; Zbl0199.15204
  52. LASOTA, A. - OPIAL, Z. [4] Bull. Acad. Pol. Sci., Sér. Sci. Math. Astr. Phys., 14 (1966), 371-376; Zbl0144.09301
  53. LOUD, W. S. [1] J. SIAM Appl. Math., 14 (1966), 342-369 Zbl0142.00303MR209542
  54. MAMEDOV, JA. D. [1] Sibirskii Mat. J., 6 (1965), 1190-1196; Zbl0173.43501MR190496
  55. MASSERA, J. L. [1] Ann. di Mat. pura ed appl., (4) 51 (1960), 95-105; Zbl0093.09001MR121555
  56. MASSERA, J. L. - SCHÄFFER, J. J. [1] Ann. of Math, 67 (1958), 517-573; Zbl0178.17701
  57. MASSERA, J. L. - SCHÄFFER, J. J. [2] Ann. of Math., 69 (1959), 88-104; Zbl0178.17702
  58. MASSERA, J. L. - SCHÄFFER, J. J. [3] Linear differential equations and function spaces, Academic Press, 1966; Zbl0243.34107
  59. MOYER, R. D. [1] Proc. A.M.S., 17 (1966), 602-607; Zbl0144.09302MR192096
  60. OLECH, C. [1] Ann. di Mat. pura ed appl., (4) 54 (1957), 317-330; Zbl0082.08403MR107055
  61. OLECH, C. [2] Bull. Acad. Pol. Sci., Sér. Sci. Math. Astr. Phys., 8 (1960), 661-666; Zbl0173.33701MR132228
  62. OPIAL, Z. [1] Linear problems for Systems of nonlinear differential equations, to appear ; Zbl0161.06102MR216068
  63. PAGNI, M . [1] Rend. Sem. Mat. Univ. Padova, 24 (1955), 245-264; Zbl0064.33003MR73802
  64. PHAM, D. - WEISS, D. [1] C. R. Acad. Sci. Paris, Sér. A, 262 (1966, 123-126; Zbl0133.34402
  65. PIGNANI, T. J. - WHYBURN, W. M. [1] J. of the Elisha Mitchell Sci. Soc., 72 (1956), 1-14; Zbl0071.29904
  66. PUGH, CH. C. [1] Bull. A.M.S., 70 (1964), 580-583; Zbl0125.32201MR163037
  67. PULVIRENTI, G. [1] Le Matematiche, 16 (1961), 27-42; Zbl0213.36803MR157042
  68. REID, W. T. [1] Bull. A.M.S., 43 (1937), 633-666; Zbl0017.40601MR1563613
  69. SANSONE, G. [1] Equazioni differenziali nel campo reale, P. Ia, P. IIa, Zanichelli, Bologna, 1963, 1965; Zbl0039.30901JFM67.0306.01
  70. SANSONE, G. [2] Rend. Acc. Naz. dei XL, (4) 8 (1957), 1-74; Zbl0078.27403MR107054
  71. SANTAGATI, G. [1] Le Matematiche, 18 (1963), 15-39; Zbl0156.15901MR168885
  72. SANTAGATI, G. [2] Ann. di Mat. pura ed appl., (4) 62 (1963), 335-370; Zbl0119.07101MR157040
  73. SANTORO, P. [1] Atti Acc. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat., (8) 32 (1962), 903-906; Zbl0111.08302MR148993
  74. SCRUCCA, E. [1] Un problema ai limiti quasi lineare in spasi di Banach, to appear in Atti Acc. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat.; Zbl0166.12801MR222431
  75. SELL, G. R. [1] J. Diff. Equations, 1 (1965), 370-392; Zbl0151.10602MR176130
  76. SKRIPNIK, V. P. [1] Matem. Sbornik, 55(97) (1960), 449-472; Zbl0119.07602
  77. SMOGORSHEWSKY, A. [1] Matem. Sbornik, 7(49) (1940), 179-196; MR2436JFM66.0422.01
  78. STAMPACCHIA, G. [1] Ricerche di Mat., 3 (1954), 76-94; Zbl0056.31302MR64968
  79. STAMPACCHIA, G. [2] Le Matematiche, 11 (1956), 121-134; Zbl0081.30501MR96013
  80. URBANOVIC, M. I. [1] Diff. Uravnenia, 2 (1966), 1043-1051; 
  81. VAINBERG, M. M. [1] Variational methods for the study of non linear operators, Holden-Day, Inc., 1964; Zbl0122.35501MR176364
  82. VILLARI, G. [1] Ann. di Mat. pura ed appl., (4) 59 (1965), 171-190; Zbl0132.31902MR190452
  83. WEISS, D. - PHAM, D. [1] Bull. Math. Soc. Math. R.S.R., 8(56) (1964), 289-306; Zbl0161.06004
  84. WEXLER, D. [1] J. Diff. Equations, 2 (1966), 12-32; Zbl0134.12801MR192127
  85. WEXLER, D. [2] C. R. Acad. Sci. Paris, Sér. A, 262 (1966), 436-439; Zbl0138.39702MR190455
  86. WHYBURN, W. M. [1] Ann. of Math., 30 (1928), 31-38; MR1502865JFM54.0474.02
  87. WHYBURN, W. M. [2] Trans. A.M.S., 32 (1929), 502-508; MR1501548JFM56.0367.02
  88. WHYBURN, W. M. [3] Bull. A.M.S, 48 (1942), 692-704; Zbl0061.17904MR7192
  89. WHYBURN, W. M. [4] Seminar Reports in Math., Univ. of California Pubblications in Math., N.S., 2 (1944), 45-61; Zbl0063.08244MR10226
  90. WHYBURN, W. M. [5] Proc. of a Conference of Diff. Equations, Univ. of Maryland, 1955, 1-21; Zbl0071.30001MR82002
  91. WYLER, O. [1] Ann. di Mat. pura ed appl., (4) 67 (1965), 127-142. Zbl0138.32901MR180721

Citations in EuDML Documents

top
  1. G. T. Gegelia, On boundary value problems of periodic type for ordinary odd order differential equations
  2. Irena Rachůnková, The first kind periodic solutions of differential equations of the second order
  3. Štefan Belohorec, Monotone and Oscillatory Solutions of a Class of Nonlinear Differential Equations
  4. Irena Rachůnková, Periodic boundary value problems for second order differential equations
  5. Ravi P. Agarwal, On Urabe's application of Newton's method to nonlinear boundary value problems
  6. Giuseppe Marino, Paolamaria Pietramala, Boundary value problems with nonlinear boundary conditions in Banach spaces
  7. Irena Rachůnková, On a certain three-point boundary value problem
  8. Ivan Kiguradze, On vanishing at infinity of solutions of ordinary differential equations
  9. Milan Tvrdý, Otto Vejvoda, General boundary value problem for an integrodifferential system and its adjoint (continuation)
  10. Ivan Kiguradze, Bedřich Půža, On boundary value problems for systems of linear functional differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.